# SDR P2EA99176

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 663.75
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, LEFT WHEEL WELL, BS 663.75, LBL 68, STRINGER 18A SHEAR BEAM SECTION WAS FOUND WITH A CRACK.  REPAIRED LEFT FUSELAGE STRINGER 18A SHEAR BEAM SECTION AT BS 663.75, BL 68, WL 200 DUE TO CRACK PER 737-53-1066, SECTION III, PART II, REVISION 3, DATED FEBRUARY 25, 1993.  (M)
